IDEAS home Printed from
   My bibliography  Save this article

Stable syndicates of factor owners and distribution of social output: a Shapley value approach


  • Hélène Ferrer


  • Guillermo Owen
  • Fabrice Valognes


The purpose of this paper is to examine the incentive of a player to join a syndicate in an environment of team production and payoff distribution according to Shapley value. We consider an economy in which a single output is produced by an increasing returns to scale production function using two inputs: labor and capital. By assuming that syndicates of factor owners can form, we are interested in their stability, i.e., the willingness of the members of the syndicate to stay in the syndicate. Our analysis, based on the Shapley value, allows us to find a fair imputation of the gains of cooperation and the conditions under which syndicates are stable.
(This abstract was borrowed from another version of this item.)

Suggested Citation

  • Hélène Ferrer & Guillermo Owen & Fabrice Valognes, 2012. "Stable syndicates of factor owners and distribution of social output: a Shapley value approach," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 39(2), pages 553-565, July.
  • Handle: RePEc:spr:sochwe:v:39:y:2012:i:2:p:553-565
    DOI: 10.1007/s00355-011-0622-6

    Download full text from publisher

    File URL:
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version below or search for a different version of it.

    Other versions of this item:

    References listed on IDEAS

    1. Guesnerie, Roger, 1977. "Monopoly, syndicate, and shapley value: About some conjectures," Journal of Economic Theory, Elsevier, vol. 15(2), pages 235-251, August.
    2. Hansen, Terje & Jaskold-Gabszewicz, Jean, 1972. "Collusion of factor owners and distribution of social output," Journal of Economic Theory, Elsevier, vol. 4(1), pages 1-18, February.
    3. Aumann, Robert J., 1973. "Disadvantageous monopolies," Journal of Economic Theory, Elsevier, vol. 6(1), pages 1-11, February.
    Full references (including those not matched with items on IDEAS)

    More about this item


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:sochwe:v:39:y:2012:i:2:p:553-565. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.